# SDR ASAA2019041198957

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 63,068 hours, 30,058 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: First Officer'S
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS WINDOW VERY VERY HARD TO CLOSE. GROUNDED - YES. CHECKED WINDOW TRACK, ROLLERS AND GENERAL CONDITION OF WINDOW, IT APPEARS GOOD. CLOSED WINDOW BUT REQUIRED TREMENDOUS FORCE. REMOVED THE R/H #2 OPENABLE WINDOW IAW B737-700 AMM 56-12-11-000-801. ADJUSTED SHIMS AT UPPER HOUSING, AFT LOWER AND FWD HOUSING IAW AMM 56-12-11-820-801 2 H(6) - (11). INSTALLED R/H #2 OPENABLE WINDOW IAW AMM 56-12-11-400-801. ACCOMPLISHED CABIN PRESSURE LEAK TEST REF AMM 05-51-91-790-801. LEAK TEST OK. ACCOMPLISHED WINDOW HEAT SYSTEM - OPERATIONAL TEST REF AMM 30-41-00-710-801. OPS TEST NORMAL.
